Alert archive / North Dakota / Wind Advisories in 2010
Wind Advisory 1, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Apr 9, 2010, 2:35 AM MDT for 24 counties in North Dakota. It took effect at Apr 9, 2010, 4:00 AM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2010, 2:35 AM MDT (08:35 UTC)
- In effect from
- Apr 9, 2010, 4:00 AM MDT
- Expired
- Apr 9, 2010, 6:00 PM MDT
- In force
- 14 hr
- Issued by
- NWS Bismarck, ND
All 24 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 124 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3087 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
891 WWUS73 KBIS 090835 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 335 AM CDT FRI APR 9 2010 ...WIND ADVISORY WEST AND PORTIONS OF CENTRAL NORTH DAKOTA THROUGH FRIDAY MID AFTERNOON... .GUSTY NORTHWEST WINDS DEVELOPING BEHIND A COLD FRONT MOVING THROUGH WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING WILL RESULT IN SUSTAINED WINDS BETWEEN 20 AND 35 MPH AND GUSTS TO 40 MPH. WINDS WILL BE STRONGEST FRIDAY MORNING THEN WEAKEN FRIDAY AFTERNOON. EXPECT WINDS TO DROP BELOW ADVISORY CRITERIA BY MID AFTERNOON FRIDAY. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES...SHOULD USE CAUTION. NDZ001-002-009-010-017-018-031>033-040-041-043-044-091700- /O.CAN.KBIS.HW.W.0001.000000T0000Z-100409T1200Z/ /O.NEW.KBIS.WI.Y.0001.100409T1000Z-100409T2000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 335 AM CDT FRI APR 9 2010 /235 AM MDT FRI APR 9 2010/ ...WIND ADVISORY IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. * SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 40 MPH AT TIMES. * THE STRONGEST WINDS WILL OCCUR FRIDAY MORNING THEN DIMINISH FRIDAY AFTERNOON. * HIGH PROFILE VEHICLES WILL LIKELY BE IMPACTED. UNSECURED ITEMS LEFT AROUND THE HOUSE AND YARD WILL ALSO HAVE THE POTENTIAL TO GET CAUGHT UP IN THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ003-004-011-012-019>022-034-035-042-045-046-091700- /O.NEW.KBIS.WI.Y.0001.100409T1000Z-100409T2000Z/ RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN- MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...MINOT...TOWNER... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...MANDAN... BISMARCK...ELGIN...FORT YATES...LINTON 335 AM CDT FRI APR 9 2010 /235 AM MDT FRI APR 9 2010/ ...WIND ADVISORY IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM CDT /4 AM MDT/ EARLY THIS MORNING TO 3 PM CDT /2 PM MDT/ THIS AFTERNOON. * SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 40 MPH AT TIMES. * THE STRONGEST WINDS WILL OCCUR FRIDAY MORNING THEN DIMINISH FRIDAY AFTERNOON. * HIGH PROFILE VEHICLES WILL LIKELY BE IMPACTED. UNSECURED ITEMS LEFT AROUND THE HOUSE AND YARD WILL ALSO HAVE THE POTENTIAL TO GET CAUGHT UP IN THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS
3 follow-up statements
769 WWUS73 KBIS 091640 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1140 AM CDT FRI APR 9 2010 ...WIND ADVISORY WEST AND PORTIONS OF CENTRAL NORTH DAKOTA THROUGH FRIDAY MID AFTERNOON... .GUSTY NORTHWEST WINDS DEVELOPING BEHIND A COLD FRONT MOVING THROUGH WESTERN AND CENTRAL NORTH DAKOTA FRIDAY MORNING WILL RESULT IN GUSTS TO 40 MPH. WINDS WILL BE STRONGEST FRIDAY EARLY AFTERNOON. EXPECT WINDS TO DROP BELOW ADVISORY CRITERIA BY MID AFTERNOON FRIDAY...ESPECIALLY SOUTH OF THE U.S. HIGHWAY 2 CORRIDOR. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD USE CAUTION. NDZ001>004-009>012-017>022-031>035-040>046-092000- /O.CON.KBIS.WI.Y.0001.000000T0000Z-100409T2000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON 1140 AM CDT FRI APR 9 2010 /1040 AM MDT FRI APR 9 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT /2 PM MDT/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT /2 PM MDT/ THIS AFTERNOON. * SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 40 MPH IN EARLY AFTERNOON. * WINDS WILL DIMINISH FRIDAY LATE AFTERNOON. * HIGH PROFILE VEHICLES WILL NEED TO USE EXTRA CARE...ESPECIALLY ON NORTH-SOUTH ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHECK
231 WWUS73 KBIS 091940 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 240 PM CDT FRI APR 9 2010 ...A WIND ADVISORY CONTINUES THROUGH FRIDAY AFTERNOON OVER NORTHWEST AND NORTH CENTRAL NORTH DAKOTA... .STRONG NORTHWEST WINDS DEVELOPING BEHIND A COLD FRONT WILL RESULT IN GUSTS TO AROUND 50 MPH. WINDS WILL BE STRONGEST NEAR THE CANADIAN BORDER. EXPECT WINDS TO DROP BELOW ADVISORY CRITERIA BY EARLY THIS FRIDAY EVENING. TRAVELERS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD USE CAUTION. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE OVER SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA AT 3 PM CDT. WIND GUSTS UP TO AROUND 30 MPH WILL STILL CREATE HAZARDOUS TRAVEL CONDITIONS AT TIMES THIS AFTERNOON BEFORE GREATLY DECREASING EARLY THIS EVENING. NDZ017>022-031>035-040>046-092045- /O.CAN.KBIS.WI.Y.0001.000000T0000Z-100409T2000Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER...FORT YATES...LINTON 240 PM CDT FRI APR 9 2010 /140 PM MDT FRI APR 9 2010/ ...WIND ADVISORY WILL BE ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN BISMARCK WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 3 PM CDT. GUSTS UP TO AROUND 30 MPH ARE STILL POSSIBLE THIS AFTERNOON BEFORE WINDS GREATLY DIMINISH THIS EVENING. $$ NDZ005-013-100000- /O.EXB.KBIS.WI.Y.0001.000000T0000Z-100410T0000Z/ ROLETTE-PIERCE- INCLUDING THE CITIES OF...ROLLA...RUGBY 240 PM CDT FRI APR 9 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH...WITH A FEW GUSTS TO 45 MPH THIS AFTERNOON. * WINDS WILL DIMINISH EARLY FRIDAY EVENING. * HIGH PROFILE VEHICLES WILL NEED TO USE EXTRA CARE...ESPECIALLY ON NORTH-SOUTH ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ001>004-009>012-100000- /O.EXT.KBIS.WI.Y.0001.000000T0000Z-100410T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER 240 PM CDT FRI APR 9 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH THIS FRIDAY AFTERNOON. * WINDS WILL DIMINISH BY EARLY FRIDAY EVENING. * HIGH PROFILE VEHICLES WILL NEED TO USE EXTRA CARE...ESPECIALLY ON NORTH-SOUTH ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINERT/VINING
348 WWUS73 KBIS 100003 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 703 PM CDT FRI APR 9 2010 ...THE WINDS WILL CONTINUE TO DIMINISH THIS EVENING... .THE STRONG NORTHWEST WINDS ARE DIMINISHING ACROSS NORTHERN NORTH DAKOTA AND WILL DROP OFF SIGNIFICANTLY AFTER SUNSET. THE WIND ADVISORY HAS EXPIRED. NDZ001>005-009>013-100115- /O.EXP.KBIS.WI.Y.0001.000000T0000Z-100410T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...RUGBY 703 PM CDT FRI APR 9 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE WIND ADVISORY HAS EXPIRED. GUSTY NORTHWEST WINDS MAY PERSIST UNTIL SUNSET...THEN DIMINISH SIGNIFICANTLY. $$ ABELING
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 9, 1:32 AM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 9, 1:32 AM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 232 AM CDT FRI APR 9 2010 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT... SHORT TERM CONCERNS TODAY ARE REPLACING THE HIGH WIND WARNING WITH A WIND ADVISORY ACROSS THE WEST EARLY THIS MORNING AND ISSUING A WIND ADVISORY FOR THE REST OF THE CWA WITH THE EXCEPTION OF THE FAR EAST THROUGH MID AFTERNOON. WILL CONTINUE WITH THE RED FLAG WARNING THAT WAS ISSUED YESTERDAY FOR TODAY. COOLER AIR WILL FILTER IN TODAY THROUGH SATURDAY...THEN WARM AIR/MOISTURE ADVECTION WILL LEAD TO AN INCREASING THREAT FOR SHOWERS AND ISOLATED THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT. LATEST 06Z MSAS SHOWS THE COLD FRONT EAST OF WILLISTON AND DICKINSON. THE FRONT IS STILL ON TRACK TO PASS THROUGH MINOT AND BISMARCK AT AROUND 09Z AND JAMESTOWN SHORTLY AFTER 12Z. NAM BUFR SOUNDINGS AND BUFKIT DATA SHOW GUSTY WINDS OF 20 TO 35 MPH THROUGH EARLY AFTERNOON FROM KMOT SOUTH TO KBIS AND WESTBOUND. WEAKER WINDS IN KJMS AND THUS DID NOT INCLUDE THEM IN THE ADVISORY. WINDS WEAKEN THROUGH THE COLUMN DURING THE AFTERNOON AND FELT 20Z WAS A GOOD ENDING POINT TO THE ADVISORY. LATEST REGIONAL RADAR SHOWS A FEW SHOWERS MOVING INTO NORTHWESTERN NORTH DAKOTA AND PORTIONS OF WESTERN NORTH DAKOTA. HAVENT SEEN MUCH GROUND TRUTH WITH ANY OF THE SHOWERS AS PROBABLY MOSTLY VIRGA...BUT CANT RULE OUT A SHOWER EARLY THIS MORNING IN THE NORTHERN ZONES. THEN QUICKLY DRYING OUT THEREAFTER. THE ASSOCIATED CLOSED UPPER LEVEL LOW NOW ACROSS SOUTHWESTERN SASKATCHEWAN WILL LIFT NORTHEAST TODAY INTO CENTRAL SASKATCHEWAN BUT HOLD NEARLY STATIONARY THROUGH SATURDAY NIGHT. THIS RESULTS IN A BROAD CYCLONIC FLOW OVER THE FORECAST AREA. A DISTURBANCE COMING ACROSS OREGON THIS MORNING WILL SLIDE JUST SOUTH OF OUR CWA TONIGHT AND EARLY SATURDAY WITH PRECIPITATION CONFINED TO SOUTH DAKOTA. THUS KEPT THE AREA DRY TONIGHT THROUGH SATURDAY NIGHT. THE NEXT SHORTWAVE TROUGH ALOFT PER LATEST WATER VAPOR IMAGERY IS AROUND 43N/153W. THIS WAVE WILL MOVE INTO NORTHERN AND CENTRAL CALIFORNIA SUNDAY INTO SUNDAY NIGHT HELPING TO DEVELOP A DOWNSTREAM BROAD UPPER RIDGE OVER THE CENTRAL AND NORTHERN HIGH PLAINS. A WARM FRONT WILL MOVE FROM SOUTH TO NORTH SUNDAY THROUGH SUNDAY NIGHT SETTING THE STAGE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. SHOWALTER INDICES SHOW INCREASING INSTABILITY OVER THE SOUTHERN THIRD OF THE CWA SUNDAY AFTERNOON THROUGH SUNDAY NIGHT...HENCE A MENTION OF THUNDERSTORMS REMAINS IN THE FORECAST. .LONG TERM...MONDAY THROUGH FRIDAY MODELS IN FAIR AGREEMENT WITH BROAD SCALE FEATURES...HOWEVER MAJOR DIFFERENCES IN TIMING...STRENGTH AND EXACT LOCATION OF THESE FEATURES. BECAUSE OF THE UNCERTAINTY DID NOT MAKE BIG CHANGES TO ONGOING GRIDS WHICH ARE A BLEND OF MODEL SOLUTIONS AT THE PRESENT TIME. MONDAY BROAD RIDGE OVER CENTRAL CONS WITH MILD CONDITIONS EXPECTED. ON TUESDAY RIDGE SHARPENS AND MOVES EAST...MUCH MORE SO ON 00Z GFS WITH VERY STRONG WAVE OVER NORTH DAKOTA TUESDAY AFTERNOON AND COMPLEX FRONTAL SYSTEM EXTENDING ACROSS THE REGION. EC MUCH SLOWER WITH QPF MAINLY HANGING BACK IN MONTANA THEN PAUSING NORTH INTO PRAIRIE PROVINCES OF SOUTHERN CANADA. ON WEDNESDAY THIS TREND CONTINUES WITH GFS WAVE OVER WESTERN GREAT LAKES AND ECMWF HANGING BACK NORTH OF NORTH DAKOTA BORDER. THURSDAY RIDGING REBUILD ON BOTH MODELS WITH DIFFERENCES IN SHORTWAVES ARISING ANEW ON FRIDAY. && .AVIATION...WINDS WILL BE BIGGEST CONCERN TODAY FOR TAF SITES IN WESTERN AND CENTRAL NORTH DAKOTA. COLD FRONT EXTENDING FROM LOW IN WESTERN SASKATCHEWAN TO SECONDARY LOW IN SOUTH DAKOTA ALONG A LINE FROM NEAR KMOT TO KN60 TO BISMARCK. VERY STRONG PRESSURE RISES ALONG MONTANA AND NORTH DAKOTA BORDER OF 6MB/3HR OS EXPECT NORTHWEST WINDS TO INCREASE TO 20 TO 35 MPH BEHIND FRONT...ESPECIALLY WITH AFTER SUNRISE WITH INCREASED LINKAGE ALOFT. && .FIRE WEATHER... WILL CONTINUE THE RED FLAG WARNING FOR TODAY AS ALL OF OUR WESTERN ZONES AND MOST OF OUR CENTRAL FIRE WEATHER ZONES WITH THE EXCEPTION OF THE FAR EAST WILL CARRY A VERY HIGH TO EXTREME RANGELAND FIRE DANGER INDEX RATING. SUSTAINED WINDS TODAY WILL RANGE BETWEEN 20 AND 35 MPH WITH GUSTS TO 40MPH. MINIMUM HUMIDITIES WILL RANGE BETWEEN 15 AND 25 PERCENT. FOR SATURDAY...THE RANGELAND FIRE DANGER INDICES WILL RANGE VERY HIGH ACROSS NORTH CENTRAL NORTH DAKOTA. WITH WINDS OF 15 TO 25 MPH AND MINIMUM HUMIDITIES OF 15 TO 20 PERCENT...A FIRE WEATHER WATCH MAY BE NEEDED. WILL LET THE DAYSHIFT HAVE ANOTHER LOOK AND SEE IF A WATCH IS WARRANTED. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ001>004-009>012-017>022- 031>035-040>046. WIND ADVISORY UNTIL 3 PM CDT /2 PM MDT/ THIS AFTERNOON FOR NDZ001>004-009>012-017>022-031>035-040>046. && KS/HW
Hazardous weather outlook, Apr 8, 2:15 PM MDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 315 PM CDT THU APR 8 2010 NDZ001-002-009-010-017-018-031>033-040-041-043-044-091100- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 315 PM CDT THU APR 8 2010 /215 PM MDT THU APR 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT UNTIL EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RED FLAG WARNING IS IN EFFECT FRIDAY. STRONG WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...COMBINED WITH LOW RELATIVE HUMIDITIES AND DRY GRASSLANDS WILL CAUSE RED FLAG WARNING CONDITIONS AGAIN FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003-004-011-012-019>022-034-035-042-045-046-091100- RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN- MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- 315 PM CDT THU APR 8 2010 /215 PM MDT THU APR 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A RED FLAG WARNING IS IN EFFECT FRIDAY. STRONG WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS...COMBINED WITH LOW RELATIVE HUMIDITIES AND DRY GRASSLANDS WILL CAUSE RED FLAG WARNING CONDITIONS AGAIN FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-023-025-036-037-047-048-050-051-091100- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- MCINTOSH-DICKEY- 315 PM CDT THU APR 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KINNEY
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:24 PM MDT | High Wind Warning | BIS | Adams, Billings, Bowman, Burke, Divide, Dunn and 7 more | 5 hr |
| Apr 9, 3:12 PM MDT | Fire Weather Watch | BIS | Bottineau, Burke, Divide, Foster, McHenry, McKenzie and 9 more | 12 hr |
Nearby
Wind Advisories in North Dakota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.